Nash equilibria sets in mixed extension of 2 X 2 X 2 games
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
900 4
Ultima descărcare din IBN:
2021-10-21 16:07
Căutarea după subiecte
similare conform CZU
517.977+519.83 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (173)
Cercetări operaționale (OR) teorii şi metode matematice (141)
SM ISO690:2012
UNGUREANU, Valeriu; BOTNARI, Ana. Nash equilibria sets in mixed extension of 2 X 2 X 2 games. In: Computer Science Journal of Moldova. 2005, nr. 1(37), pp. 13-28. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 1(37) / 2005 / ISSN 1561-4042

Nash equilibria sets in mixed extension of 2 X 2 X 2 games
CZU: 517.977+519.83

Pag. 13-28

Ungureanu Valeriu, Botnari Ana
 
State University of Moldova
 
Disponibil în IBN: 10 decembrie 2013


Rezumat

We describe the Nash equilibria set as an intersection of graphs of players ' best responses. The problem of Nash equilibria set construction for three-person extended 2 X2X2 games is studied. Mathematics Subject Classification 2000: 90C05, 90C10, 90C29, 90C31.

Cuvinte-cheie
Noncooperative game, Nash equilibria set, graph of best responses,

Nash equilibrium